| Catalog Number |
CH3034 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for investigation.Investigation is pending.Additional reporter: (b)(6).
Event or Problem Description
The event involved a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap where it was reported there was air in line during infusion.It was also mentioned that there was no concomitant device, no bleed-back, and with unknown name of chemo drug.The device was not reprocessed or re sterilized.There was patient involvement, no adverse event/patient harm and no delay in critical therapy.
Additional Manufacturer Narrative
Received one used ch3034 bag spike adapter w/spiros, one used ch-14 clave bag spike, and one used list# unknown plum set for inspection.No defects or anomalies noted on the ch3034.The set was leak tested per product specifications.There was no leakage.The reported complaint of air in line was unable to be replicated or confirmed.The device history lot 13595772 was reviewed and no relevant nonconformities were found that would have led to the reported complaint.